American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Marcus W. Wright. Continuity of the Kobayashi metric in deformations and for algebraic manifolds of general type. Bull. Amer. Math. Soc. 82 (1976) 956-958. MR 0419845.
Abstract, references, and article information   
View Article: PDF

[2] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[3] Charles Fefferman. On the Bergman kernel and biholomorphic mappings of pseudoconvex domains. Bull. Amer. Math. Soc. 80 (1974) 667-669. MR 0338454.
Abstract, references, and article information   
View Article: PDF

[4] Ian Graham. Boundary behavior of the Carathéodory, Kobayashi, and Bergman metrics on strongly pseudoconvex domains in ${\mathbf{C}}^n $ with smooth boundary. Bull. Amer. Math. Soc. 79 (1973) 749-751. MR 0324076.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1